MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW ULTRA; TELESCOPE Ø 5.5MM WL 300MM REUSABLE

RICHARD WOLF GMBH PANOVIEW ULTRA; TELESCOPE Ø 5.5MM WL 300MM REUSABLE
Model Number 8935462
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is on-going.The user facility will be contacted to obtain additional information.A follow up will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that post procedure- gastric sleeve operation.Patient presented with an abdominal burn wound post-operative.This lesion was caused by the heated lens.The same lightcable and lens were connected a day afterwards to test and it was extremely hot.

Brand Name
PANOVIEW ULTRA
Common Device Name
TELESCOPE Ø 5.5MM WL 300MM REUSABLE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key10284884
Report Number9611102-2020-00013
Device Sequence Number2853950
Product Code GCJ
UDI-Device Identifier04055207058152
UDI-Public04055207058152
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8935462
Device Catalogue Number8935462
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2020
Initial Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;